MAUDE Adverse Event Report: CODAN US CORPORATION WALRUS; SET, ADMINISTRATION, INTRAVASCULAR

CODAN US CORPORATION WALRUS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BC 2029-W
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient was in the bathroom when she noticed blood dripping from her iv tubing and nurse went into the bathroom and noticed blood backing up in iv tubing and dripping on the floor through a hole in the iv extension tubing.

Brand Name
WALRUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CODAN US CORPORATION
3511 west sunflower ave.
santa ana CA 92704
MDR Report Key7609600
Report Number7609600
Device Sequence Number134558
Product Code FPA
UDI-Device Identifier10813153021832
UDI-Public(01)10813153021832
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2018
Report Date (Section F) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberBC 2029-W
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer06/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/05/2018